Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AdventureswithAccutane1

Veteran Member
  • Total Reviews

    0
  • Content Count

    74
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About AdventureswithAccutane1

  • Rank
    Junior Member
  • Birthday 12/31/1991

Profile Information

  • Gender
    Female
  1. hey u stopped by my log and left me a comment, just wondering how everythings going, clear yet? :P

    1. wooh those side effects you got from the doxy and mino sound so scary! I've never heard of them causing mood swings! I hope you don't get anything like that from the tane! They want you to be on a show? That's SO cool! I would go for it! Good luck with that! (I have the same problem with blushing! Whenever I get nervous I turn beet red, gosh it's terrible!) Ha yeah it is me. Thanks that really means alot, modeling probably isn't the best option for me since I suffer from body image problems a
    2. wow all that mess about the BC sucks! I just chose abstinence....I pretty much refused the birth control. I don't plan on having sex anytime soon, maybe you can tell your derm you want to switch to abstinence? I know! My derm has tried to get me on the tane for 2 years, but I refused because my acne is pretty mild. But I'm sick of having to put concealer on...so I thought it was time to get rid of the crap once and for all. If you don't mind me asking, what's coming up in July? I'm going into
    3. Thanks for the replies! Opeth- Glad I'm not the only one, yeah it's soo annoying! Especially when I'm trying to workout... Good, I'm so scared about the 80mg, even though I probably have nothing worry about. Wow that sounds good, I bet it'll feel great. Ha I'm trying to reinvent myself as well, I'm dying my hair and I'm going to workout and get toned. They won't even recognize me..lol kristifire- hey! thanks for the advice, I need as much as I can get! Actually I do plan to volunteer at a lo
    4. Day 11 and 12 Sorry I didn't update yesterday, I was super busy! Not much is going on, haven't had any major breakouts and all of the ones I had are slowly fading. Skin still oily... I noticed when I lay down I get an odd pain in my back, it's very sharp and painful, but it only lasts a few seconds. It's really strange... I get upped to 80mg Thursday! I'm scared... Only 1 more day of school left! yay! After summer, I'll come back with nice clear skin. I can't wait.
    5. Day 10 Errgh...I'm breaking out again! I thought I dodged the IB, but I had a few fresh ones today. My blackheads look as if they are pushings themselves out. Skin was oily again today! It's weird how my oil is fluctuating (sp?) so badly... No other side effects except the usual stuff. Nothing much going on, I've just been studying for exams all day. Side Effects: IB, chapped lips, exhausted, itchy scalp
    6. I really enjoy reading your log. It's been so helpful to me, and it actually influenced my decision to take the plunge and start it. Best of luck with your treatment!
    7. Wow those are quite a few pills to take! I notice I'm getting tired really easy too... I started May 9th, so we began around the same time, I'll check in and see how you're doing. I hope Accutane works great for you!
    8. Day 9 Well, I think I'm finally starting to dry out! Instead of getting oily 15 minutes after washing, it takes about 25. Hey, it's a start. My lips are starting to get painfully dry. I went to the store and forgot my chapstick and boy was I miserable. My skin started to crack at the corners. On the plus side my lips are a shade of cherry red, which looks quite nice. Still feeling alittle down...I can't blame it on the medicine, maybe I'm just going through one of my phases... Skin isn't look
    9. I'm sorry this has happened to you. Best of luck and I hope Accutane does wonders for you so you can get back to all the fun things you miss. I really do hope this works for you, and if you need anything, just send a PM my way.
    10. Day 8 I had a massive headache today, it even caused me to check out from school early. Not sure if it's related to the medicine, but it sure as heck hurt... My lips are getting pretty chapped now, they sting and it feels funny to smile. Skin still oily. Haven't had any new breakouts! The ones I have are healing. I have only one full day of school left! (then two days that I get to check out early) Man, I'm so sick of school... Side Effects: headache, chapped lips
    11. I really hope you get help. I've struggled with body image for years and it caused me to do some insane things. I only thought about myself and I lost so many friends. I feel like I've lost out so much in life, and if I would've gotten help sooner I would've been so better off. I'm okay now, but I still struggle with myself everyday. I know my story is different, but I'm just telling you it is SO dangerous not to get help. Good luck and I hope the appointment goes well, I wish you a speedy reco
    12. Hey! Good to hear things are going pretty good for you so far! Ha I know, it's SO hard not to pick! I feel like everyone's staring at it and I have to get rid of it! lol Good luck and I hope things continue to go well. Stick in there.
    13. Day 7 Not much going on today, I'm still in a bad mood....maybe it's from the medicine? Not sure, but I hate feeling sad and self concious all the time... Today I was asked out by a guy, but he was someone I would never date. I can't wait until someone I'm actually attracted to finally pays some attention to me. Maybe I'm just being to picky, but I don't think I'm asking too much... Skin still uber oily, I thought it was dryer this morning, but a few hours after waking up the oil came right ba
    14. Well I have pretty mild acne and makeup covers it well, so that's why you can't see it. Thanks for the support! I'm happy I took the plunge too...but it's never too late to get great skin!
    ×